MathSciNet Relay Station
MathSciNet bibliographic data
MR1055245 11J86 (11J61)
Yu, Kun Rui Linear forms in $p$-adic logarithms. II. Compositio Math. 74 (1990), no. 1, 15–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement